# SDR UIEA2016060200374

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER SKIN AT REAR SPAR, WBL 708 HAS EXFOLIATION.  CORROSION WAS REMOVED BY BLENDING TO A 0.111 INCH MINIMUM THICKNESS FROM ORIGINAL THICKNESS OF 0.193 INCHES.  REWORKED AREA WAS SHOT PENNED, ALODINED & PRIMED.  STAGE 1 STATIC STRENGTH APPROVAL REQUIRED BY 25 MAR 2017.
